Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2013

STRONG CONVERGENCE OF AN EXPLICIT ITERATION PROCESS FOR A FINITE FAMILY OF ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS IN CONVEX METRIC SPACES

Birol Gunduz, Sezgin Akbulut

Miskolc Mathematical Notes Cilt 14 · Sayı 3 · ss. 905–913 · 01.01.2013
DOI ile aç

Özet

In this paper, we study strong convergence of an iteration process for a finite family of asymptotically quasi-nonexpansive mappings in convex metric spaces. We prove some strong convergence theorems for this iterative algorithm. Our results improve and extend the corresponding results of Kettapun et al. [2].

Anahtar kelimeler

common fixed point STRONG-CONVERGENCE WEAK FIXED-POINTS Asymptotically quasi-nonexpansive mappings SCHEME iteration process convex metric spaces BANACH-SPACES

Atıf için künye

Gunduz, B., & Akbulut, S. (2013). STRONG CONVERGENCE OF AN EXPLICIT ITERATION PROCESS FOR A FINITE FAMILY OF ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS IN CONVEX METRIC SPACES. Miskolc Mathematical Notes, 14(3), 905–913. https://doi.org/10.18514/mmn.2013.641

BibTeX
@article{gunduz2013-73300,
  author = {Gunduz, Birol and Akbulut, Sezgin},
  title = {STRONG CONVERGENCE OF AN EXPLICIT ITERATION PROCESS FOR A FINITE FAMILY OF ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS IN CONVEX METRIC SPACES},
  journal = {Miskolc Mathematical Notes},
  year = {2013},
  volume = {14},
  number = {3},
  pages = {905--913},
  issn = {1787-2405},
  doi = {10.18514/mmn.2013.641},
  url = {https://akademik.atauni.edu.tr/yayinlar/73300-strong-convergence-of-an-explicit-iteration-process-for-a-finite-family-of}
}